Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 317947, 5 pages
Research Article

On a Nonlocal Damping Model in Ferromagnetism

1MIA CNRS EA 3165, Université de La Rochelle, 17000 La Rochelle, France
2FST Errachidia, Laboratoire M2I, Equipe MAMCS, Université My Ismaïl, BP 509, Boutalamine, 52000 Errachidia, Morocco

Received 15 April 2015; Accepted 12 July 2015

Academic Editor: Wei Wu

Copyright © 2015 M. Moumni and M. Tilioua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Moumni and M. Tilioua, “On a Nonlocal Damping Model in Ferromagnetism,” Journal of Applied Mathematics, vol. 2015, Article ID 317947, 5 pages, 2015.